# SDR SWAA2025072487403

- Difficulty date: July 2, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 44,502 hours, 27,369 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR CUTOUT; FWD FRAME STA 294.5; UPPER STUB FRAME HAS APROX .4' CRACK AT TOP END OF SEAL DEPRESSOR. REF CARD TTG8Q00TSZYP CONTACT ENGINEERING FOR REPAIR INSTRUCTIONS<[01] REMOVED R1 DOOR UPPER STUB FRAME IAW SRM 51-40-02-G0-0 INSTALLED R1 DOOR STUB FRAME IAW 51-40-02-0G-0 AND BOEING DWG: 141A8370 REV: D VERIFIED FWD GALLEY DOOR RIGGING AT FWD UPPER LATCH FITTING AND STOP FITTING IAW AMM 52-41-00-820-801 STEP 2 N 1 A;B AND STEP 2 Q 1;A.
